# SDR DALA2016102707752

- Difficulty date: May 5, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 81,107 hours, 37,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL LOWER AFT CORNER HAS PULLED FASTENERS AND SIGNS OF CORROSION.    REMOVED CORROSION AND CUT OUT DAMAGE AREA.  REPAIRED IAW ERA 535682-14 REV ORGINAL SECT I.
